Announcement

Collapse
No announcement yet.

Tren E & Side effects ( swelling )

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Tren E & Side effects ( swelling )

    Whats up guys iv run Tren Ace with little to NO sides before
    This is my FIRST Tren E Cycle And this is was it was going to look like
    so far if just been on the test. Iv ONLY DONE 1 TREN shot

    Week (1-16) Test E from 400mg up to 650mg Every 5 Days
    week (4-12) TREN E 200mg every 5 days

    ------------------------------------------------

    MY PROBLEM

    My ankles ( or should i say cankles) are swollen pretty good. Even into my foot and up my calf.
    WTF is causing this and what can make this go away? Icing it seems to help a little. Last shot/First shot was done last sunday the 11th.

  • #2
    It will go away almost sometimes... then come back, Some times only one foot, sometimes a little on both. I want to keep using the tren if possible iv already had amazing gain in just 1 week of taking it. Up 15 lbs (idk how much is water weight from the ankle tho lol) and size and strength and being more lean.

    Comment


    • #3
      That's alot of tren..... 650 every 5 days?!?!? : /

      15lbs in 1wk is 90% water for sure...

      iv got a guy the does the same thing when he uses tren his calfs swell up pretty good also... Take something to get rid of water and it should go away, well it does for him.

      its not where he gets the tren from cuz he has used it from 2-3 different places and same thing just how his/your body reacts to it I guess.
      http://www.blacklionresearch.com/

      WORLD PHARM =

      Comment


      • #4
        nah iv only done my first shot of 200mg. The 650mg was my test not TREN

        Comment


        • #5
          Have you checked your blood pressure lately? Try cutting out extra sodium in your diet for a while. I had the same thing happen to me on just Test. My blood pressure was 160/80. I got it down to 130/73 and now my ankles are beautiful again.
          My Enhanced Journal.

          Comment


          • #6
            Tren e is side effect in a vial
            Stick with ace

            Comment


            • #7
              Rather it's a long ester or short it would benefit anyone to shoot ED or EOD with slin pin 29g. Rotate muscles with minimal scar tissue and soreness. Keeps sides very minimal. Most sides are from an influx of hormone which can come from 5 day injections... Just a little advice

              Comment


              • #8
                Sounds like Edema. Last time this happened to my wife she had to go to the hospital. Turned out to be a blood clot. It's deadly if not treated. I would see a doc just in case brother.
                All posts are for entertainment and may contain fiction. Consult a doctor before using any medication.

                Comment


                • #9
                  Edema... That's what he called it. Couldn't remember what my guy said it was....
                  http://www.blacklionresearch.com/

                  WORLD PHARM =

                  Comment


                  • #10
                    Damn, That's a weird side effect.
                    Instagram: jtswole

                    Comment


                    • #11
                      I will be running tren A in a cycle for the first time in a while. I will be running 300 test 150 tren
                      "Of course I can lift it"

                      Comment


                      • #12
                        Just be cautious with Tren-E. I used it irresponsibly about 4 years ago and it effected my sexual performance dramatically. Even after I got my hormones back in line, the psychological effects of being a young (30) guy with ED issues can be a killer. If you have access to good PTC and blood work, get it and get your blood work checked post cycle.

                        Comment


                        • #13
                          Originally posted by ffhurst View Post
                          Just be cautious with Tren-E. I used it irresponsibly about 4 years ago and it effected my sexual performance dramatically. Even after I got my hormones back in line, the psychological effects of being a young (30) guy with ED issues can be a killer. If you have access to good PTC and blood work, get it and get your blood work checked post cycle.
                          Agreed. But I'd wait at least a month or two after pct to get bloods.

                          Comment


                          • #14
                            My "friend" doesn't mess with Tren A anymore. Sides were terrible. Less with Tren E.
                            SMOKE WEED EVERYDAY
                            2016 NBA Champs...Cleveland Cavs

                            Comment


                            • #15
                              I love tren e. I use 500mg test e and 200 mg tren e every 7 days and that's about it anymore. Keeps me nice and lean and strong with little to no sides.

                              Comment

                              Working...
                              X